3 doctors weighed in:
Extra saliva and mucus from HIV treatment?
3 doctors weighed in

Dr. Daniel Lee
Internal Medicine
1 doctor agrees
In brief: Not common
Having extra saliva and mucus as a result of HIV treatment is very uncommon and not something I have seen in my patients on HIV treatment.

In brief: Not common
Having extra saliva and mucus as a result of HIV treatment is very uncommon and not something I have seen in my patients on HIV treatment.
Dr. Daniel Lee
Dr. Daniel Lee
Thank
In brief: No
Atripla is the most common prescription medicine used to treat hiv-1 infection in adults.
If this is what you are on increased saliva and mucus is not a common side effect. Stomach pain with nausea and vomiting is and this could increase saliva and mucus. This side effect is not that uncommon.

In brief: No
Atripla is the most common prescription medicine used to treat hiv-1 infection in adults.
If this is what you are on increased saliva and mucus is not a common side effect. Stomach pain with nausea and vomiting is and this could increase saliva and mucus. This side effect is not that uncommon.
Dr. Richard Leaderman
Dr. Richard Leaderman
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors